# SDR FDEA201108083423

- Difficulty date: August 8, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727233
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564229
- Condition: Corroded
- Location: Bs 540 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28L CORRODED, AT BS 540 FRAME.  CUT OUT CORRODED STRINGER SECTION IAW SRM 53-10-3 FIG 1. FABRICATED STRINGER SECTION, CHANNEL, AND REPAIR ANGLE IAW SRM 53-10-3 FIG 1. INSTALLED STRINGER SECTION, CHANNEL SECTION, AND REPAIR ANGLE IAW SRM 51-30-2 REV 103.
